MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SET,IRRIGATION,CYSTO,Y-TYPE,90

Medline Industries, LP MEDLINE; SET,IRRIGATION,CYSTO,Y-TYPE,90
Catalog Number DYND19122
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2023
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
SET,IRRIGATION,CYSTO,Y-TYPE,90
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50747697
Report Number1417592-2026-38742
Device Sequence Number8450391
Product Code LJH
UDI-Device Identifier40080196993827
UDI-Public40080196993827
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K970946
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND19122
Device Lot Number18322060001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/21/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Initial Report FDA Received Date09/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown